Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I am taking amiflu and tylenol 2 for flu and lately I have been having wierd dreams

have the flu and lately i ve been having wierd dreams that seem like they went on for hours but instead i wake up an hour or two from when i fell asleepp i ve had the flu 4 days now and this happened last night, im taking the medicine tamiflu and tylenol 2, im also getting chronic headaches in the morning and its really hard for me to stand im always dizzy is this from not not eatinng ? but also what can i do to keep me from being so week is there something specific i should be eating or drinking because i am currently drinking gatorade and water to help with my headache and dehydration. Please i hope you can help me i wasnt able to go to school for 3 days now.
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

It can be sinusitis, you need to take steam inhalation, drink plenty of warm water, as well use saline nasal drops 3drops 3-4 times/day. This will relieve your headache and make you feel comfortable. Eat plenty of fresh fruits and vegetables. Any more doubts you are welcome.

Dr. Naveen Kumar
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor